# SDR SWAA950733

- Difficulty date: November 10, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N56SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 21721
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 978.5
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D-CHECK, FOUND FLOORBEAM FASTENER HOLE CORROSION AT BS 987.5 LBL 13 WL 208 RBL 7, 10, 21, 23.5  AND RBL 31 WL 208.  REPAIRED PER TRMCO EWO 95-0656.
